MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 9808560
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a port placement procedure using the powerport m.R.I.Isp.Post procedure, on (b)(6) 2026, during the catheter replacement procedure the segment from the fracture point to the catheter tip could not be retrieved.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the powerport m.R.I.Isp.Post the procedure on (b)(6) 2026, during the catheter replacement procedure the segment from the fracture point to the catheter tip could not be retrieved.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one powerport isp mri isp implantable port attached to a groshong catheter was returned for evaluation.Gross visual, microscopic, tactile and functional evaluations were performed.A complete circumferential break was noted at the distal end of the attached catheter that was elliptical in shape.The edges of the complete circumferential break on the distal end of the attached catheter were noted to be uneven.The surface was noted to be granular in one region and round/smooth in the other regions.Splits were noted on the border of both regions.Upon infusion, what appeared to be thrombus, was observed exiting with water at the distal end of the catheter.Aspiration was attempted and was successful as water fully returned within the in-house syringe.The investigation is inconclusive for the reported difficult to remove issue as the exact circumstance at the time of the reported event cannot be verified from the received sample.The identified break is typical of flexural fatigue, which is due to the repetitive, cyclic kinking of the catheter.Such kinking may have physiological, placement, usage or mechanical contributing factors.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D1, g3, h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24596527
Report Number3006260740-2026-01582
Device Sequence Number9506963
Product Code LJT
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9808560
Device Lot NumberUNKNOWN
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown